# SDR AALA200810073

- Difficulty date: October 13, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N498AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49736
- Aircraft time: 55,971 hours, 28,646 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT FORWARD LOWER END OF FLOORBEAM SUPPORT, STATION 927 BELOW NR 2 SEAT TRACK.  REPLACED FLOORBEAM SUPPORT PER SRM 51-01
